Academic
Publications
The general problem of the stability of motion

The general problem of the stability of motion,10.1080/00207179208934253,International Journal of Control,A. M. Lyapunov

The general problem of the stability of motion   (Citations: 347)
BibTex | RIS | RefWorks Download
Journal: International Journal of Control - INT J CONTR , vol. 55, no. 3, pp. 531-534, 1992
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: